| Model Number |
KEELED EXTRA LARGE |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Patient Problem/Medical Problem (2688)
| Date of Event |
09/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient complains of pain with activity and the xrays reveal a loose of glenoid component.Subject id: (b)(6).